# SDR SWAA2024040460469

- Difficulty date: March 7, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 492-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB; VERTICAL WEB HAS ELONGATED EXISTING FASTENER HOLE COMMON TO AFT SHIELD BETWEEN STA 492.4 AND STA 500; RBL25.<[01] REMOVED AND REPLACED VERTICAL WEB ON FCB BS 492.4 TO BS 500 IAW SRM 51-40-02 AND DWG 143A8120
